Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Headache with numbness post head bath with cold water - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Headache and Migraines
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2248 Questions
Doctor :   hi
Doctor :   how can i help u?
User :   i am XXX
Doctor :   pl proceed wd the details?
User :   having some problem like when evr i take bath inc head
User :   i feel headache
Doctor :   k
User :   then i used to take saridon to cure it
Doctor :   ur age/profession/duration?
Doctor :   exact area of pain
User :   27/XXX/last 3yrs
Doctor :   if associated wd numbness
Doctor :   cold
User :   head only
Doctor :   cough
User :   yes some time
User :   no cough
User :   and cold
User :   only head
Doctor :   is it wd cold water only?
User :   is paining
User :   yes
Doctor :   k
Doctor :   there might be some probs
User :   ok
Doctor :   like sinusitis
User :   how can i avoid
Doctor :   avoid cold water
User :   this permanently
User :   ok
Doctor :   dont wet the head regularly
User :   thank u
Doctor :   apply oil before bathing
User :   ok sir
Doctor :   Is there anything else I can help you with?
User :   no sir thank you vry much
Doctor :   Thanks for consulting Healthcaremagic. Bye for now. Please refer your friends to our service.
User :   sure sir
User :   thx
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor